MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER COUDE TIP

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER COUDE TIP
Catalog Number 0168L14
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that natural removal occurred of the foley catheter several hours after placement.
 
Additional Manufacturer Narrative
The complete initial reporter's facility name: (b)(6) hospital, (b)(6).The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event is unconfirmed.Visual: received (5) photo samples.Verified manufacturing lot ngjx3482.Photo (3) shows a hole at the tip of catheter.Functional testing was not possible based solely on these photos.Functional: received 1 foley catheter with packaging label.Visual inspection noted no obvious observations.Catheter tested for "deflation due to trauma." using the in-house luer lock syringe, the catheter balloon was inflated with 10ml (methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water).Inflated with no difficulty.Cattheter allowed to rest with no leaks observed.Attempted to deflate balloon passively using returned syringe and 10ml of solution deflated successfully in 12sec.The reported failure could not be replicated.No root cause could be found because the reported event was unconfirmed.Risk, device history, and labelling reviews are not required as the reported event is unconfirmed.Corrections made to tab(s) d and h.Initial reporter complete facility name: (b)(6) hospital, (b)(6).Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX® LUBRICATH® FOLEY CATHETER COUDE TIP
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23771989
Report Number1018233-2025-10992
Device Sequence Number16092524
Product Code EZC
UDI-Device Identifier00801741017810
UDI-Public(01)00801741017810(11)241026(17)280831(10)NGJX3482
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0168L14
Device Lot NumberNGJX3482
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown